MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number EUP2520X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914); Insufficient Information (4580)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An attempt was made to use one euphora rx ptca balloon catheter.It was reported that the balloon malfunctioned and deflation difficulties were encountered.It was detailed that the balloon was left in the inflated position and it was unable to be deflated.Multiple attempts were made to suck the negative pressure, however, all were unsuccessful in deflating the device.A stiff coronary wire was taken through the guide catheter in an attempt to pierce the proximal portion of the balloon.The patient's blood pressure became unstable.The guide catheter was advance over the proximal portion of the balloon and with gentle negative force the balloon and the guidewire were retracted as one unit down the aorta.The balloon and guide catheter were removed out through the right femoral sheath.No further injury was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15913323
Report Number9612164-2022-04552
Device Sequence Number4384646
Product Code LOX
UDI-Device Identifier00643169560031
UDI-Public00643169560031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2024
Device Model NumberEUP2520X
Device Catalogue NumberEUP2520X
Device Lot Number224065505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Initial Report FDA Received Date12/05/2022
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown